Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had unprotected sex. Forgotten to take Estelle. Is this okay?

I have been taking the pill Estelle-35 for about 2 years now but last time I had my period I forgot to take it for a week, I started taking it again but had unprotected sex on the 6th day. I went to the pharmacist and he said i need to take the morning after pill and continue to use my pill as normal. I usually skip the inactive pills so that I take 2 pill packs before having bleed so that it s not as frequent. Is this still ok to do even though I ve taking the MAP?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
As you have not taken the pills regularly it is difficult to guess the possibility of pregnancy.
Though the chances are less better to take the emergency pill as told by your pharmacist to avoid possibility of pregnancy.
And you can continue your pills as usual.
But better to avoid repeated usage of emergency pills.
Take care.
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor